# SDR YENA200536

- Difficulty date: July 2, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N548JB
- Make and model: Airbus A320-232
- Aircraft serial: 1868
- Aircraft time: 11,466 hours, 4,065 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249722010
- Part serial: 25400487
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 13,258 hours, 4,951 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING VISUAL APPROACH EXPERIENCED FAILURE OF ENGINE NR 1.  DECLARED EMERGENCY AND LANDED. PFR SHOWING FMU CH A AND B FAULTS.  PERFORMED TSM TASKS 73-00-00-810-904 AND 906.  ALL WIRING CHECKS GOOD IAW 76-12-00.  FOUND EEC AT FAULT.  REMOVED AND REPLACED EEC IAW AMM 73-22-34. OPS AND HIGH POWER ASSURANCE R TESTS, GOOD.
